OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Items where Person is "Titley-Peloquin, David"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Gratton, Serge and Titley-Peloquin, David. Improved Bounds for Small-Sample Estimation. (2018) SIAM Journal on Matrix Analysis and Applications, 39 (2). 922-931. ISSN 0895-4798

Eisenstadt, Stanley and Gratton, Serge and Titley-Peloquin, David. On the symmetric componentwise relative backward error for linear systems of equations. (2017) SIAM Journal on Matrix Analysis and Applications, 38 (4). 1100-1115. ISSN 0895-4798

Gratton, Serge and Titley-Peloquin, David. Stochastic conditioning of matrix functions. (2014) SIAM/ASA Journal on Uncertainty Quantification (JUQ), 2 (1). 763-783. ISSN 2166-2525

This list was generated on Tue Nov 19 05:59:03 2019 CET.